# SDR C2XA01IA103

- Difficulty date: January 8, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- Aircraft time: 24,067 hours, 30,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12006962001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE CROSSBEAM AT STATION 5118.0 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED CROSSBEAM IN ACCORDANCE WITH EMB-120 SRM 51-22-00, 51-25-00, 51-40-06, AND 51-40-02.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
